# SDR DALA2019092605532

- Difficulty date: September 17, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 70,054 hours, 27,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 693, L/P 6214074) L2 DOOR EMERGENCY EXIT LIGHT COVER DIFFUSER LENS MISSING. CORRECTIVE ACTION: R/R R2 DOOR EMERGENCY EXIT LIGHT COVER PER AMM 33-51.
